# SDR UALA2011060802801

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 67,352 hours, 24,985 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1681 EXTENSIVE CORROSION FLOORBEAM.  THIS IS A REINFORCING REPAIR DESIGNATED MAJOR, IT WILL RECEIVE FAA APPROVAL PER FORM 8100-9 AFTER COMPLETION.  RECEIVED FINAL APPROVAL FORM 8100-9 ON EVA UA80829 REV.C
